# SDR DALA2018043002906

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,065 hours, 27,999 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Out Of Adjust
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STAIR CATWALK OUT OF RIG, BINDS AND CATCHES WHEN LOWERING AND WHEN RAISING.  ADJUSTED TAIL STAIR CATWALK IAW AMM 53-25-01. OPS OK FOR SERVICE.
